Journal article icon

Journal article

SHIFT INVARIANT PREDUALS OF l(1)(Z)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s11856-012-0040-1

Authors


Journal:
ISRAEL JOURNAL OF MATHEMATICS
Volume:
192
Issue:
2
Pages:
541-585
Publication date:
2012-11-01
DOI:
EISSN:
1565-8511
ISSN:
0021-2172
Source identifiers:
359649
Pubs id:
pubs:359649
UUID:
uuid:054c954e-046f-47dc-9808-a41d22090155
Local pid:
pubs:359649
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP